RCOG | Ovarian Hyperstimulation Syndrome

15th April 2016 by Louise Hudman

RCOG | Ovarian Hyperstimulation Syndrome

This is a new guideline from the RCOG on managing ovarian hyperstimulation syndrome (OHS). Most patients will ultimately be managed in secondary care, but we need to be aware of it, as most women apparently attend the GP first. Two important points if you read no further!

  1. Most women present with abdominal pain and distention after their ‘trigger injection’.
  2. NSAIDs should be avoided as they can trigger renal failure.

As I wasn’t very confident at knowing what to look for and how to assess patients, I am doing a general summary.

[Tweet “NSAIDs should be avoided as they can trigger renal failure.”]

What is it?

Join

Join to view the rest of this content, as well as access all the benefits of joining NASGP.

Join

Login

Already a member? Login to view this content.

Login

"We’ve worked with the NASGP now for over a decade, and have always been impressed with their commitment to promoting a really productive working relationship between practices and GP locums, with the ultimate aim of making sure patients receive the best care, no matter which GP they see."

Lynda Cox, Practice Cover

Lynda Cox, Practice Cover

See the full list of features within our NASGP membership plans

Membership